Camila the mini pill?
i am taking camila also called as the mini pill. is working good but iam just curious if someone else takes it? what is your reaction.? do you take it everyday at the same time? you get cramps, headaches? you like it will you recommend? tell me more. i want to know your experience. thanks
Asked by Exie Dardis 5 months ago.
I started taking camila about two months ago. The Good: Shorter and lighter periods, no physical problems (headaches, nausea, cramping, etc.) The bad goes on and on. First, I am on a major diet and I didn't see myself dropping as much weight as I normally would have, probably half of what I should have lost, and the only thing different this time from the last was that I started taking Camila, which leads me to believe that it was causing my weight gain . Second, during my time of my month my skin started going crazy, I was breaking out everywhere. I couldn't even leave the house one day it was so bad, and I have great skin and have never really had problems. Third, it was so difficult for me to take it at the same time everyday. It never really stated a time frame, it says exactly, and it's hard to do exactly every day. Lastly, I found myself constantly getting yeast infections, also not normal for me. I stopped taking it after two months. Overall, I would NEVER take it again, but it may have just been my reaction. I would try it for a month or two and see how it works with your body. If you get the same results as me then I would think about something else. One last thing, I was so worried about taking it every day at exactly the same time that when I was late taking it even by a half hour, which was almost everyday, I was completely paranoid. It felt like I wasn't even on birth control most days. Unless you take it everyday at the same time odds are that you'll feel the same way too, and then what's really the point? Isn't BC supposed to make you feel safe? I didn't. Hope this helps. Answered by Shanda Handing 5 months ago.
Camila Mini Pill Answered by Laci Meigs 5 months ago.